Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 18, Issue 6

Issues

Low-dimensional free and linear representations of Out(F3)

Dawid Kielak
Published Online: 2015-08-13 | DOI: https://doi.org/10.1515/jgth-2015-0026

Abstract

We study homomorphisms from Out(F3) to Out(F5) and GLm(𝕂) for m ≤ 6, where 𝕂 is a field of characteristic other than 2 or 3. We conclude that all 𝕂-linear representations of dimension at most 6 of Out(F3) factor through GL3(ℤ), and that all homomorphisms Out(F3) → Out(F5) have finite image.

The author wishes to thank Martin R. Bridson for all his help.

About the article

Received: 2013-04-03

Revised: 2015-06-15

Published Online: 2015-08-13

Published in Print: 2015-11-01


Funding Source: United Kingdom

Award identifier / Grant number: EPSRC


Citation Information: Journal of Group Theory, Volume 18, Issue 6, Pages 913–949, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth-2015-0026.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sebastian Hensel and Dawid Kielak
Proceedings of the London Mathematical Society, 2018
[2]
Dawid Kielak
Algebraic & Geometric Topology, 2018, Volume 18, Number 2, Page 1041

Comments (0)

Please log in or register to comment.
Log in